American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Thomas Lam and Mark Shimozono. Quantum double Schubert polynomials represent Schubert classes. Proc. Amer. Math. Soc. 142 (2014) 835-850.
Abstract, references, and article information
View Article: PDF

[2] Amin Gholampour and Hsian-Hua Tseng. On Donaldson-Thomas invariants of threefold stacks and gerbes. Proc. Amer. Math. Soc. 141 (2013) 191-203.
Abstract, references, and article information
View Article: PDF

[3] Renzo Cavalieri and Stephanie Yang. Tautological pairings on moduli spaces of curves. Proc. Amer. Math. Soc. 139 (2011) 51-62. MR 2729070.
Abstract, references, and article information
View Article: PDF

[4] Alexander Postnikov. Quantum Bruhat graph and Schubert polynomials. Proc. Amer. Math. Soc. 133 (2005) 699-709. MR 2113918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Anders Skovsted Buch. A direct proof of the quantum version of Monk's formula. Proc. Amer. Math. Soc. 131 (2003) 2037-2042. MR 1963747.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Holger Spielberg. Counting generic genus--$0$ curves on Hirzebruch surfaces. Proc. Amer. Math. Soc. 130 (2002) 1257-1264. MR 1879945.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1